×

On the solvability of semilinear gradient operator equations. (English) Zbl 0354.47025


MSC:

47J05 Equations involving nonlinear operators (general)
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Leray, J; Schauder, J, Topologie and equations functionelles, Amer. sci. école norm. sup., 51, (1934) · JFM 60.0322.02
[2] Palais, R; Smale, S, A generalized Morse theory, Bull. amer. math. soc., 70, 165-171, (1964) · Zbl 0119.09201
[3] Nirenberg, L, An application of the generalized degree, (), 57-74
[4] Berger, M, On Riemannian structures of prescribed Gauss curvature for compact 2-manifold, J. diff. geom., 5, 325-332, (1971) · Zbl 0222.53042
[5] Moser, J, A nonlinear problem in global differential geometry, ()
[6] Kazdan, J; Warner, F, Curvature functions for compact 2-manifolds, Annals of math., 99, 14-47, (1974) · Zbl 0273.53034
[7] Lazer, E; Landesmann, E, Nonlinear perturbations of linear eigenvalue problems, J. math. mech., 19, 609-623, (1970) · Zbl 0193.39203
[8] Poincaré, H, Sur LES lignes géodésique, Tran. amer. math. soc., 6, 237-274, (1905) · JFM 36.0669.01
[9] Ljusternik, L; Sobolev, V, Elements of functional analysis, (1961), Ungar New York
[10] Fan, K, A minimax inequality and applications, inequalities III, (), 103-113
[11] Agmon, S, Remarks on self-adjoint and semi-bounded elliptic boundary value problems, (), 1-13
[12] Schechter, M, General boundary value problems for elliptic partial differential equations, Comm. pure. appl. math., 12, 457-486, (1959) · Zbl 0087.30204
[13] Schechter, M, Principles of functional analysis, (1971), Academic Press New York · Zbl 0211.14501
[14] Schechter, M, Spectra of partial differential operators, (1971), North-Holland Amsterdam · Zbl 0225.35001
[15] Smale, S, An infinite dimensional version of Sard’s theorem, Amer. math. J., 87, 861-866, (1965) · Zbl 0143.35301
[16] Pohazaev, S, The set of critical values of a functional, Math. sbornik, 75, (1968)
[17] Krasnoselski, M.A, Topological methods in nonlinear integral equations, (1964), Pergamon New York
[18] Palais, R.S, Morse theory on Hilbert manifolds, Topology, 2, 299-340, (1963) · Zbl 0122.10702
[19] Berger, M, Nonlinearity and functional analysis, (1977), Academic Press New York
[20] Lazar, A; Landesman, E; Meyers, D, On saddle point problems, Jour. of math. analysis, 52, 594-614, (1975) · Zbl 0354.35004
[21] Schechter, M, A nonlinear elliptic boundary value problem, Ann. scu. norm. sup. Pisa, 27, 1-10, (1973)
[22] Hess, P, On a theorem of lazar and landesmann, Ind. univ. math. J., 23, 827-829, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.